Previous |  Up |  Next

Article

Title: Quartic splines with minimal norms  (English)
Author: Kobza, Jiří
Language: English
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
ISSN: 0231-9721
Volume: 40
Issue: 1
Year: 2001
Pages: 103-124
.
Category: math
.
Summary:
MSC: 41A15
MSC: 65D05
MSC: 65D07
idZBL: Zbl 1044.41008
idMR: MR1904689
.
Date available: 2009-01-29T16:01:17Z
Last updated: 2012-05-03
Stable URL: http://hdl.handle.net/10338.dmlcz/120425
.
Reference: [1] Bjorck A.: Numerical Methods for Least Squares Problems.SIAM, Philadelphia, 1996. MR 1386889
Reference: [2] Boor C.: A Practical Guide to Splines.Springer, 1978. Zbl 0406.41003, MR 0507062
Reference: [3] Gould I. M.: On practical conditions for the existence and uniqueness of solutions to the general equality quadratic programming probem.Mathematical Programming 32 (1985) 90-99. MR 0787745
Reference: [4] Kobza J.: Quartic interpolatory splines.Studia Univ. Babes-Bolyai, Math. (1996). MR 1644442
Reference: [5] Kobza J.: Spline recurrences for quartic splines.Acta Univ. Palacki. Olomuc., Fac. rer. nat. 34, Math. 63 (1995), 229-236. Zbl 0854.41011, MR 1447257
Reference: [6] Kobza J.: Local representation of quartic splines.Acta Univ. Palacki. Olomuc., Fac. rer. nat., Math. 36 (1997), 63-78. MR 1620525
Reference: [7] Kobza J.: Splajny.Vydavatelství UP, Olomouc, 1993 (textbook in Czech),
Reference: [8] Kobza J.: Computing solutions of linear difference equations.Dept. Math. Anal. and Appl. Math., Fac. Sci., Palacki Univ., Olomouc, Preprint series 21, 1999; Proceedings SANM XIII, Nectiny 1999, 157-172.
Reference: [9] Kobza J., Ženčák P.: Some algorithms for quartic smoothing splines.Acta Univ. Palacki. Olomuc., Fac. rer. nat., Math. 36 (1997), 79-94. Zbl 0958.41004, MR 1620529
.

Files

Files Size Format View
ActaOlom_40-2001-1_12.pdf 2.893Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo